Lillian B. Pierce, Nicholas J. and Theresa M. Leonardy Professor

Lillian B. Pierce
Office Location:  Duke Box 90320 120 Science Drive,, Durham, NC 27708
Email Address: send me a message
Web Page:  https://services.math.duke.edu/~pierce/

Teaching (Spring 2021):

Education:

Ph.D.Princeton University2009
MScResUniversity of Oxford2004
M.Sc.Oxford University (United Kingdom)2004
ABPrinceton University2002
B.A.Princeton University2002
Specialties:

Number Theory
Analysis
Keywords:

Harmonic analysis • Number theory

Recent Publications

  1. Pierce, LB, On Superorthogonality, The Journal of Geometric Analysis (January, 2021) [doi]  [abs]
  2. Gressman, PT; Guo, S; Pierce, LB; Roos, J; Yung, PL, Reversing a Philosophy: From Counting to Square Functions and Decoupling, The Journal of Geometric Analysis (January, 2021) [doi]  [abs]
  3. Pierce, LB, ON BOURGAIN’S COUNTEREXAMPLE for the SCHRĂ–DINGER MAXIMAL FUNCTION, The Quarterly Journal of Mathematics, vol. 71 no. 4 (December, 2020), pp. 1309-1344, Oxford University Press (OUP) [doi]  [abs]
  4. Alaifari, R; Cheng, X; Pierce, LB; Steinerberger, S, On matrix rearrangement inequalities, Proceedings of the American Mathematical Society, vol. 148 no. 5 (January, 2020), pp. 1835-1848, American Mathematical Society (AMS) [doi]  [abs]
  5. Pierce, LB; Xu, J, Burgess bounds for short character sums evaluated at forms, Algebra & Number Theory, vol. 14 no. 7 (January, 2020), pp. 1911-1951 [doi]  [abs]
Recent Grant Support